# SDR DALA2023101508454

- Difficulty date: September 8, 2023
- Submitted: October 15, 2023
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 24,953 hours, 2,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3507, WORKING DISP MSG - >CABIN EMER EXIT LT. CORRECTIVE ACTION: REPLACED DOOR 1L (101WL1) AND 4L (101WL4) EPSU. (LP 9981340)
